# SDR DALA13061156305

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 101,842 hours, 12,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT SIGN FOR BOTH EMERGENCY DOORS HAS BROKEN GROUND STUDS.   REMOVED AND REPLACED LIGHT ASSY IAW AMM 33-51-02, OPS CHECKED GOOD, OK FOR SERVICE.
